# SDR SWIA202161195

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Striker
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT BRACKET ON THE FS319.70 FRAME AT FLOOR LEVEL: PITTING COROSION AT FASTENER HOLES (MARKED).    (C-CHECK RO 9-21-21)   REMOVED CORROSION, EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FLOOR SUPPORT BRACKET FITTING PN: SH670-31990-1 AT FS319.70 REF: CRJ700 SRM 51-42-21-001-001-A01 AND DRWG SH670-31950 REV Y . COMPLIED WITH TASK CARD 51-900-1002-SKY.
